On the Existence of a Solution to Kalecki’s Pricing Equations
Liliana Basile and
Neri Salvadori ()
Journal of Post Keynesian Economics, 1994, vol. 16, issue 3, 435-438
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:mes:postke:v:16:y:1994:i:3:p:435-438
Ordering information: This journal article can be ordered from
Access Statistics for this article
More articles in Journal of Post Keynesian Economics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().